|Home||» Products||» Pharmaceutical Syrup||» PARACETAMOL ORAL SUSPENSION|
Each 5ml contains:
Paracetamol IP 250mg
In a flavored syrup base qs
Children 3months and above 10-15mg/kg dose upto maximum 4 times in 24 hours. Do not exceed dose. Minimum 4 hours between 2 doses. Do not use beyond 3 days without medical advice. Children 2-3 months: Single dose 10-15 mg/kg for symptomatic relief of reaction due to vaccination. Seek medical advice if fever persists after Second dose. For other indications, use only under medical advice.
Packing: 60ml pet Bottle